Nagoya Mathematical Journal

Some estimates for the Bergman kernel and metric in terms of logarithmic capacity

Zbigniew Błocki

Full-text: Open access

Abstract

For a bounded domain $\Omega$ on the plane we show the inequality $c_{\Omega}(z)^{2} \leq 2\pi K_{\Omega}(z)$, $z \in \Omega$, where $c_{\Omega}(z)$ is the logarithmic capacity of the complement $\mathbb{C} \setminus \Omega$ with respect to $z$ and $K_{\Omega}$ is the Bergman kernel. We thus improve a constant in an estimate due to T. Ohsawa but fall short of the inequality $c_{\Omega}(z)^{2} \leq \pi K_{\Omega}(z)$ conjectured by N. Suita. The main tool we use is a comparison, due to B. Berndtsson, of the kernels for the weighted complex Laplacian and the Green function. We also show a similar estimate for the Bergman metric and analogous results in several variables.

Article information

Source
Nagoya Math. J., Volume 185 (2007), 143-150.

Dates
First available in Project Euclid: 23 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1174668918

Mathematical Reviews number (MathSciNet)
MR2301462

Zentralblatt MATH identifier
1127.30006

Subjects
Primary: 30C40: Kernel functions and applications 31A35: Connections with differential equations

Citation

Błocki, Zbigniew. Some estimates for the Bergman kernel and metric in terms of logarithmic capacity. Nagoya Math. J. 185 (2007), 143--150. https://projecteuclid.org/euclid.nmj/1174668918


Export citation

References

  • B. Berndtsson, Weighted estimates for $\overline\partial$ in domains in $\mathbb{C}$, Duke Math. J., 66 (1992), 239–255.
  • B. Berndtsson, The extension theorem of Ohsawa-Takegoshi and the theorem of Donnelly-Fefferman, Ann. Inst. Fourier, 46 (1996), 1083–1094.
  • B. Berndtsson, Personal communication, Beijing, August 2004.
  • B.-Y. Chen, A remark on an extension theorem of Ohsawa, Chin. Ann. Math., Ser. A, 24 (2003), 129–134 (in Chinese).
  • J. B. Conway, Functions of One Complex Variable. II, Springer-Verlag, 1995.
  • T. Ohsawa, Addendum to “On the Bergman kernel of hyperconvex domains”, Nagoya Math. J., 137 (1995), 145–148.
  • T. Ohsawa, On the extension of $L^{2}$ holomorphic functions V – effects of generalization, Nagoya Math. J., 161 (2001), 1–21.
  • T. Ohsawa and K. Takegoshi, On the extension of $L^{2}$ holomorphic functions, Math. Z., 195 (1987), 197–204.
  • N. Suita, Capacities and kernels on Riemann surfaces, Arch. Ration. Mech. Anal., 46 (1972), 212–217.
  • W. Zwonek, Regularity properties for the Azukawa metric, J. Math. Soc. Japan, 52 (2000), 899–914.
  • W. Zwonek, Wiener's type criterion for Bergman exhaustiveness, Bull. Polish Acad. Sci. Math., 50 (2002), 297–311.